# SDR HNAA2014051900156

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 63,415 hours, 71,061 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: 85520058105
- Condition: Burned
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OTBD STATIC WICK BURNED OFF AND MOUNTING PLATE DAMAGED.  REMOVED OTBD END CAP, INSTALLED NEW END CAP, STATIC WICK AND MOUNTING PLATE IAW DWG 85520002 AND PREVIOUS REPAIR EA01-09126.
